VOL. 16 · NO. 1 | Winter 1986
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 16 (1), (Winter 1986)
No abstract available
Articles
Mark A. Smith
Rocky Mountain J. Math. 16 (1), 1-6, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-1
KEYWORDS: 46B20
No abstract available
Martyn R. Dixon, Thomas A Fournelle
Rocky Mountain J. Math. 16 (1), 7-16, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-7
No abstract available
Willy Brandal
Rocky Mountain J. Math. 16 (1), 17-22, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-17
KEYWORDS: commutative ring, Gabriel topology, {\cal F}-injective {\cal F}-module, {\cal F}-torsion {\cal F}-module, {\cal F}-local commutative ring, 13C11, 13B30, 13D30, 13C12
No abstract available
Thomas L. Kriete III
Rocky Mountain J. Math. 16 (1), 23-32, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-23
No abstract available
Abderrahman Boukricha, Malte Sieveking
Rocky Mountain J. Math. 16 (1), 33-54, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-33
No abstract available
Herb Silverman
Rocky Mountain J. Math. 16 (1), 55-62, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-55
KEYWORDS: Univalent, 30C45, 30C55, Coefficient bounds
No abstract available
B. Nassrallah, Mizan Rahman
Rocky Mountain J. Math. 16 (1), 63-82, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-63
No abstract available
Beverly Diamond
Rocky Mountain J. Math. 16 (1), 83-94, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-83
No abstract available
Franz Halter-Koch
Rocky Mountain J. Math. 16 (1), 95-102, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-95
No abstract available
Krishna Amur
Rocky Mountain J. Math. 16 (1), 103-110, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-103
No abstract available
F.V. Atkinson, J.W. Macki
Rocky Mountain J. Math. 16 (1), 111-118, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-111
No abstract available
Gene A. Klaasen
Rocky Mountain J. Math. 16 (1), 119-128, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-119
No abstract available
R. Bhaskaran, P.N. Natarajan
Rocky Mountain J. Math. 16 (1), 129-136, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-129
No abstract available
St. Ruscheweyh, V. Singh
Rocky Mountain J. Math. 16 (1), 137-146, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-137
KEYWORDS: Starlike functions, univalent functions, Hadamard product, Bounded convex functions, close-to-convex functions
No abstract available
George Luna
Rocky Mountain J. Math. 16 (1), 147-152, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-147
No abstract available
L. Rodman
Rocky Mountain J. Math. 16 (1), 153-162, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-153
KEYWORDS: analytic operator functions with compact spectrum, 47A66, 47D99, operator polynomials, biquasitriangular operators, linear factors
No abstract available
F.S. Cater
Rocky Mountain J. Math. 16 (1), 163-172, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-163
KEYWORDS: 26A45, 26A24, 26A30, 26A46, Total variation, Functions of bounded variation, absolutely continuous functions, Saltus functions, Lebesgue outer measure
No abstract available
Lawrence Naylor
Rocky Mountain J. Math. 16 (1), 173-190, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-173
KEYWORDS: separability, separable closure, Galois correspondence, 13B05, height one prime ideal, Krull domain
No abstract available
John N. McDonald
Rocky Mountain J. Math. 16 (1), 191-202, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-191
No abstract available
Alan R. Hausrath, Raul F. Manasevich
Rocky Mountain J. Math. 16 (1), 203-214, (Winter 1986) DOI: 10.1216/RMJ-1986-16-1-203
No abstract available
Back to Top